TITLE

On the nonuniqueness of the solution of the Tricomi problem with the generalized Frankl matching condition

AUTHOR(S)
Moiseev, T.
PUB. DATE
October 2014
SOURCE
Differential Equations;Oct2014, Vol. 50 Issue 10, p1378
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We obtain an integral representation of the solution of the Tricomi problem for the Lavrent'ev-Bitsadze equation with mixed boundary conditions in the elliptic part of the domain and with zero posed on one characteristic of the equation. The gradient of the solution is not continuous but satisfies some condition referred to as the 'generalized Frankl matching condition.' We state theorems implying that the inhomogeneous Tricomi problem either has a unique solution or is determined modulo a solution of the homogeneous Tricomi problem.
ACCESSION #
99413428

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics